# SDR HEEA072414

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,235 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 2353
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT COATING WORN OFF BAGGAGE DOOR HANDLE.  HANDLE LOOSE ON IT''S SHAFT. REPLACED WITH SERVICEABLE PART.
